TeenHelp
Support Forums Today's Posts Chat Room

Get Advice Connect with TeenHelp Resources
HelpLINK Chat and Live Help Facebook     Twitter     Tumblr     Instagram    Safety Zone
   Hotlines
   Alternatives
   Calendar


You are not registered or have not logged in
Hello guest! (Not a guest? Log in above!) As a guest you can submit help requests, create and reply to Forum posts, join our Chat Room and read our range of articles & resources. By registering you will be able to get fully involved in our community and enjoy features such as connect with members worldwide, add friends & send messages, express yourself through a Blog, find others with similar interests in Social Groups, post pictures and links, set up a profile and more! Signing up is free, anonymous and will only take a few moments, so click here to register now!



Showing results 1 to 1 of 1
Search took 0.00 seconds.
Search: Posts Made By: Always *
Forum: General Health October 7th 2016, 11:51 PM
Replies: 5
Views: 1,669
Posted By Always *
Re: Medication causes excessive tiredness.

Having your medication decreased and feeling tired from it could actually be a symptom of withdrawal, and not of the medications expected response. It's not a full withdrawal cause you still take it...
Showing results 1 to 1 of 1

 
Forum Jump
 
User Infomation
Your Avatar

Latest Articles

Forum Stats
Members: 96,347
Threads: 160,070
Posts: 1,376,613
Total Online: 227

Newest Member: Kourtney08

Advertisement



All material copyright 1998-2022, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints | Mobile

Powered by vBulletin®.
Copyright ©2000-2022, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.